Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 3, Pages 431-434

On stability of additive mappings

Institute of Mathematics, Silesian University, Bankowa 14, Katowice 40-007, Poland

Received 26 January 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we answer a question of Th. M. Rassias concerning an extension of validity of his result proved in [3].